# SDR DALA2020011400243

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 74,361 hours, 55,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AFT OF SEAT ROW 30. R/R EMERGENCY LIGHT BATTERIES AT 29DE AND 33DE. OPS CHECKS AND TESTS GOOD. (LP6393091)
